# SDR CA021122006

- Difficulty date: November 15, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,051 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW11633
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER BARREL CRACKED,  2 INCHES LONG AT BOTTOM OF CYLINDER HEAD.
